# SDR ASAA2018052924856

- Difficulty date: May 29, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 43,243 hours, 12,888 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 4655
- Condition: Intermittent
- Location: Nr 1 Engine
- Part time: 33,990 hours, 10,718 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING THE NR 1 ENGINE ANTI-ICE,  COWL VALVE OPEN LIGHT REMAINED ILLUMINATED BRIGHT BLUE,  AMBER TAI ILLUMINATED ON ENGINE INSTRUMENTS. APPROXIMATELY 5 MINUTES LATER, THE LIGHTS EXTINGUISHED AND EAI OPERATED NORMALLY.  ACFT GROUNDED.  REMOVED THE NR 1 ENG COWL TAI VALVE IAW AMM 30-21-11-000-801,  INSTALLED SERVICEABLE COWL TAI VALVE IAW AMM 30-21-11-400-801.  BONDING CHECK  AND RESISTANCE 0.004,  WITHIN LIMITS IAW AMM 30-21-11. OPS AND LEAK CHECKED GOOD.
